YES! The creepy crawlies are common to have with lupus, but more specifically Fibromyalgia. I get them a lot and they drive me crazy. For me it's from the Fibro. Do you have that condition? If you ask the ladies in the Fibromyalgia forum about the "creepy crawlies", you'll get a ton of responses!!
I take Imuran as well, and as far as I know, those symptoms are not a side effect of it. I've been on Imuran for over 8 years now. Not sure about your other meds though.
So be reassured that it does happen to others! Autoimmune diseases are wacko-bizzaro. They create so many weird symptoms.
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus